Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 54, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at Jul 18, 2010, 10:13 AM CDT for Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2010, 10:13 AM CDT (15:13 UTC)
- Expired
- Jul 18, 2010, 10:45 AM CDT
- In force
- 32 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 108 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 10:32 AM CDT | TSTM WND GST 60 | 5 Se Farmington, MO | SPOTTER IS LOCATED ON HIGHWAY OO AND OBSERVED ROTATION WITH THE STORM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 6:22 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.2 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3619 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
243
WFUS53 KLSX 181513
TORLSX
MOC186-187-181545-
/O.NEW.KLSX.TO.W.0054.100718T1513Z-100718T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CDT SUN JUL 18 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
EASTERN ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 1045 AM CDT
* AT 1010 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTH OF FARMINGTON...AND MOVING
SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
WEINGARTEN...COFFMAN...WOMAC AND LIBERTYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3785 9050 3798 9033 3778 9003 3775 9005
3764 9022 3764 9026
TIME...MOT...LOC 1512Z 310DEG 21KT 3786 9039
$$
TRUETT1 follow-up statement
865
WWUS53 KLSX 181537
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 AM CDT SUN JUL 18 2010
MOC186-187-181545-
/O.CON.KLSX.TO.W.0054.000000T0000Z-100718T1545Z/
ST. FRANCOIS MO-STE. GENEVIEVE MO-
1037 AM CDT SUN JUL 18 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN STE. GENEVIEVE
AND ST. FRANCOIS COUNTIES UNTIL 1045 AM CDT...
AT 1032 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES EAST OF FARMINGTON...MOVING SOUTHEAST AT 25
MPH.
IN ADDITION...AT 1032 AM A TRAINED WEATHER SPOTTER REPORTED ROTATION
IN THE CLOUD BASE AND WIND GUSTS OF 60 MPH ABOUT 5 MILES SOUTHEAST
OF FARMINGTON ALONG ROUTE OO.
LOCATIONS IMPACTED INCLUDE...
COFFMAN...WOMAC AND LIBERTYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3779 9044 3792 9025 3778 9003 3775 9005
3764 9022 3765 9027
TIME...MOT...LOC 1535Z 322DEG 20KT 3776 9030
$$
TRUETTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Jul 18, 6:41 AM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jul 18, 6:41 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 641 AM CDT SUN JUL 18 2010 .UPDATE... /638 AM CDT SUN JUL 18 2010/ CANCELLED HEAT ADVISORY. SEVERE SQUALL LINE WILL MOVE ACROSS THE ENTIRE FORECAST AREA THIS MORNING. CLOUD COVER AND PRECIPITATION WILL NOT ALLOW FOR TEMPERATURES TO REBOUND ENOUGH TO WARRENT A HEAT ADVISORY. CVKING && .DISCUSSION... /304 AM CDT SUN JUL 18 2010/ STRONG/SEVERE CONVECTION WILL BE KNOCKING ON OUR NORTHERN CWA DOORSTEP BY DAYBREAK. MAIN THREAT WILL BE DAMAGING WINDS IN EXCESS OF 70 MPH...AND WILL HIGHLIGHT THIS IN THE HWO. SEVERAL CLUSTERS OF STORMS TO NOTE...ONE IN EXTREME NORTHWEST MISSOURI AND THE OTHER IN CENTRAL IOWA. AIRMASS REMAINS QUITE UNSTABLE ACROSS THE REGION WITH MUCAPE OF 3000 TO 4000 J/KG NOTED ACROSS MOST OF MISSOURI. AS THE COMPLEX CONTINUES TO PROPAGATE SOUTH/SOUTHEAST...THE ATMOSPHERE AHEAD OF THESE STORMS WILL ONLY BECOME MORE UNSTABLE THROUGH THE MORNING. SEE NO REASON THESE THUNDERSTORM COMPLEXES WILL WEAKEN AND THEREFORE HAVE FORECAST CATEGORICAL POPS ACROSS THE NORTHERN CWA THIS MORNING...TAPERING TO SLIGHT CHANCES ALONG AND SOUTH OF INTERSTATE 70. AS NOTED YESTERDAY...PRECIPITATION AND CLOUD COVER WILL HAVE A HUGE IMPACT ON TEMPERATURES AND HEAT ADVISORY TODAY. IT APPEARS THAT IT WILL LITERALLY BE A RACE BETWEEN THE THUNDERSTORM COMPLEX/OUTFLOW AND TEMPERATURES RISING HIGH ENOUGH TO SUPPORT HEAT INDEX CRITERIA. GIVEN UNCERTAINTY ON HOW FAR SOUTH THE COMPLEX/OUTFLOW WILL GET...AND DEWPOINT TEMPERATURES ALREADY IN THE MIDDLE/UPPER 70S HAVE DECIDED TO KEEP THE HEADLINE GOING FOR NOW AND LET THE DAYSHIFT TRIM FROM NORTH TO SOUTH IF NEEDED. NUMEROUS OUTFLOW BOUNDARIES AND SYNOPTIC COLD FRONT SETTLE ACROSS THE CWA THIS EVENING. WEAK LOW LEVEL JET AND MOISTURE CONVERGENCE SHOULD CONTINUE THUNDERSTORM THREAT SUNDAY NIGHT AND INTO MONDAY. HEAT HEADLINES MAY BE NEEDED ACROSS CENTRAL MISSOURI ON MONDAY...BUT WILL LEAVE FOR DAYSHIFT TO DETERMINE THIS. FRONT FINALLY LIFTS NORTH OF THE CWA BY TUESDAY AND THE WELL ADVERTISED HEAT WAVE WILL BEGIN. CVKING && .AVIATION... /641 PM CDT SAT JUL 17 2010/ INITIAL CONCERN WILL BE POSSIBLE THUNDERSTORMS MOVING INTO UIN AREA OVERNIGHT. THIS TOTALLY DEPENDENT ON DEVELOPMENT UP NORTH. GIVEN THERE IS NO WAY TO TIME THIS WILL PUT CB AT 12Z THEN PROB30 FOR THE REST OF THE MORING AS THE FRONT WILL BE EDGING CLOSER. COU LIKELY TOO FAR SOUTH FOR MORINING ACTIVITY. OUTLFLOWS COULD CAUSE THEM SOME PROBLEMS FOR THE AFTERNOON THUS A PROB 30. AM WORRIED THOUGH THAT COU MAY BE CAPPED SUNDAY AFTERNOON AND NOTHING WILL HAPPEN UNTIL AFTER SUNSET AS THE FRONT APPROACHES AND LOW LEVEL JET BEGINS TO FIRE UP. VFR AND LIGHT SOUTH WIND WHER NO THUNDERSTORMS CAUSE PROBLEMS SPECIFICS FOR KSTL...STL LOOKS GOOD FOR OVERNIGHT AND MOST OF SUNDAY. WILL KEEP A VCTS FOR ONE HOUR DUE TO TOWERING CUMULUS ALL OVER THE AREA AND RADAR SHOWING A FEW SHOWERS POPPING UP JUST EAST OF STL. DON'T THINK OVERNIGHT ACTIVITY TO THE NORTH WILL AFFECT STL. PER SPC DISCUSSION FOR SUNDAY...ATMOSPHERE MAY BE CAPPED THUS ANY OUTFLOWS MAY NOT CREAT A PROBLEM. WILL PUT VCTS IN FOR 20-24Z JUST IN CASE. AT FRONT APPROACHES SUNDAY EVENING FEEL CHANCES FOR THUNDER WILL IMPROVE AS CAP WEAKENS AND LOW LEVEL JET KICKS IN. THUS A PROB30 FOR 03-06Z. VFR WHERE THUNDER DOES NOT CAUSE PROBLEMS. JPK && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 18, 6:53 AM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 653 AM CDT SUN JUL 18 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 653 AM CDT SUN JUL 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 70 MPH...WILL MOVE ACROSS THE AREA THIS MORNING. ADDITIONAL THUNDERSTORMS ARE LIKELY TO DEVELOP LATER TODAY AND TONIGHT. SOME OF THESE THUNDERSTORMS COULD ALSO BE SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND WIND GUSTS IN EXCESS OF 70 MPH. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THUNDERSTORMS...WHICH COULD LEAD TO FLASH FLOODING OF LOW LYING AREAS. MODERATE FLOODING CONTINUES ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A THREAT OF THUNDERSTORMS WILL LINGER ACROSS PARTS OF THE REGION MONDAY THROUGH TUESDAY. HEAT INDEX VALUES AROUND 100 DEGREES ARE EXPECTED DURING THE AFTERNOON AND EVENING HOURS MONDAY THROUGH FRIDAY. MODERATE FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Jul 18, 9:26 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
926 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM TSTM WND DMG ALTON 38.90N 90.15W
07/18/2010 MADISON IL AMATEUR RADIO
FOUR INCH TREE LIMBS DOWN.
&&
TILLYSpecial weather statement, Jul 18, 9:31 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 931 AM CDT SUN JUL 18 2010 MOZ062-065-073-181515- FRANKLIN MO-JEFFERSON MO-WASHINGTON MO- 931 AM CDT SUN JUL 18 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...SOUTHERN JEFFERSON AND WASHINGTON COUNTIES UNTIL 1015 AM CDT... AT 927 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FESTUS TO RICHWOODS TO BOURBON...AND MOVING SOUTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CRYSTAL CITY... DE SOTO... ANTHONIES MILL... POTOSI... OLYMPIAN VILLAGE... OLD MINES... MINERAL POINT... VICTORIA... VALLES MILL... CADET... LATTY... SHIRLEY... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRITT
Local storm report, Jul 18, 9:34 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
934 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG WASHINGTON 38.55N 91.01W
07/18/2010 FRANKLIN MO AMATEUR RADIO
FIVE INCH TREE LIMB FELL ON POWER LINES. TIME
ESTIMATED. RELAYED FROM LOCAL FIRE DEPT.
&&
TILLYLocal storm report, Jul 18, 9:43 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
943 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG NEW HANDOVER 38.39N 90.23W
07/18/2010 MONROE IL TRAINED SPOTTER
SPOTTER REPORTS PEA SIZE HAIL AND WIND THAT KNOCKED
OVER ALL OF THE CORN. POWER IS OUT IN NEW HANOVER.
&&
KANOFSKYLocal storm report, Jul 18, 9:45 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM TSTM WND GST 2 S WARTBURG 38.26N 90.20W
07/18/2010 E50 MPH MONROE IL TRAINED SPOTTER
NO DAMAGE REPORTED
&&
TILLYSpecial weather statement, Jul 18, 10:00 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1000 AM CDT SUN JUL 18 2010 MOZ072>074-084-099-181545- CRAWFORD MO-IRON MO-REYNOLDS MO-ST. FRANCOIS MO-WASHINGTON MO- 1000 AM CDT SUN JUL 18 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAWFORD...WASHINGTON... ST. FRANCOIS...IRON AND NORTHERN REYNOLDS COUNTIES UNTIL 1045 AM CDT... AT 957 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF DE SOTO TO 6 MILES SOUTHWEST OF POTOSI TO 7 MILES WEST OF VIBURNUM... AND MOVING SOUTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BONNE TERRE... LEADWOOD... DESLOGE... BISMARCK... FARMINGTON... IRONTON... MINERAL POINT... COURTOIS... VIBURNUM... BIXBY... IRONDALE... PARK HILLS... OATES... BELLEVIEW... IRON MOUNTAIN... PILOT KNOB... ARCADIA... KNOB LICK... GLOVER... BELGRADE... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 5:23 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 52 min |
| Jul 18, 6:13 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Knox, Lewis, Marion, Monroe and 2 more | 47 min |
| Jul 18, 6:46 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Marion, Monroe, Montgomery and 2 more | 44 min |
| Jul 18, 7:26 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Gasconade, Lincoln, Montgomery, Osage and 2 more | 49 min |
| Jul 18, 7:28 AM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Monroe | 4 hr |
| Jul 18, 7:35 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 55 min |
| Jul 18, 7:54 AM CDT | Areal Flood Advisory | LSX | Boone | 4 hr |
| Jul 18, 7:57 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Pike, Saint Charles and 2 more | 48 min |
| Jul 18, 8:04 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 26 min |
| Jul 18, 8:13 AM CDT | Areal Flood Advisory | LSX | Callaway | 4 hr |
| Jul 18, 8:25 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Gasconade, Osage | 50 min |
| Jul 18, 8:47 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Saint Louis, Washington | 43 min |
| Jul 18, 9:56 AM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 19 min |
| Jul 18, 10:43 AM CDT | Tornado Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 25 min |
| Jul 18, 3:52 PM CDT | Heat Advisory | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 28 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.